# SDR YADA201912221001

- Difficulty date: December 21, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 45,188 hours, 46,670 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Time Delay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED- LANDING GEAR WOULD NOT RETRACT. MAINTENANCE- MECHANIC INSPECTED LANDING GEAR AND INSTALLED LANDING GEAR LOCKS FOR FERRY FLIGHT TO HOME BASE. CLEANED PCB GROUNDS, OHM CHECKED LANDING GEAR CONTROL AND TIME DELAY CONTROL WIRING, NO DEFECTS. REPLACED CIRCUIT BREAKER 12 FOR TIME DELAY PCB. FUNCTIONAL CHECK OF LANDING GEAR SUCCESSFUL.
